# SDR UPS96221007

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 5752 · Aileron Tabs
- Part: Fitting
- Part number: 6521740501
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  LT INBOARD TAB FITTINGS CORRODED AILERON SIDE.  REMOVED AND REPLACED LT INBOARD TAB FITTINGS AILERON SIDE PER SRM 51-30-2.
